Results 1 to 5 of 5

Thread: Side effects of new med

  1. #1
    Join Date
    Dec 2018
    Posts
    87

    Side effects of new med

    So I am taking 80mg Proz. This week I have been super jittery, tremors, and off balance feeling. I called Dr. and he said that is all totally normal as my body is adjusting. He said to call if I get discoordination or double vision.
    I am so wobbly feeling like I'm on a boat. And now I'm hyper vigilant for double vision to the point I feel like I'm looking to see what its going to come and its going to be horrible! Ugh I hope this gets better as time goes on as they say.....

  2. #2
    Join Date
    Aug 2013
    Posts
    19,860

    Re: Side effects of new med

    Good going on taking the meds! Normal side effects. Power through it, try to ignore it the best you can and give it a few weeks. My sister has been on Prozac for years. Really helps her.

    Positive thoughts
    __________________
    "Eat. Drink. Enjoy the work you do. Be thankful for the blessings God gives you in this life. Live, love and seek out the things that bring your heart joy. The rest is meaningless... Like chasing the wind." King Solomon

    The best help is the help you give yourself! http://cbt4panic.org/

  3. #3
    Join Date
    Dec 2018
    Posts
    87

    Re: Side effects of new med

    Thank you. It was hard for me to change meds after 10 years I knew my first one was not working if I was suffering this bad. Yet, I was afraid to change for fear of side effects and/or getting worse. I will keep pushing through. Not easy esp. for a person who pays such close attention to their body and it's sensations.

  4. #4
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    42,908

    Re: Side effects of new med

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  5. #5
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    42,908

    Re: Side effects of new med

    Pleas could you not post everything under Health Anxiety when we have other relevant forums. Thanks a lot.
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Side effects because we think we will get them
    By bexy84 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 9
    Last Post: 21-10-16, 05:55
  2. No Side Effects And No Effects....
    By 50cent84 in forum Sertraline / Zoloft / Lustral
    Replies: 4
    Last Post: 13-11-08, 03:43
  3. side effects
    By bab in forum Health Anxiety
    Replies: 3
    Last Post: 25-06-08, 22:08

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •